# SDR AALA952021

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND LEFT LOWER SURFACE OF ELEVATOR DAMAGED.  REMOVED LOWER LEFT ELEVATOR SKIN AND REPLACED WITH NEW SKIN.  (M)
